# SDR MALA060051

- Difficulty date: February 5, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft time: 666 hours, 669 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 601R1087262
- Condition: Ground Damage
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FAIRING PLUG PART NUMBER 601R10872-62 SUSTAINED DAMAGE BY CONTACT WITH A GROUND SUPPORT VEHICLE.  THE DAMAGE STARTS JUST INBOARD OF THE MOST INBOARD STATIC WICK ON THE FAIRING.  IT THEN EXTENDS 21 INCHES OUTBOARD, THE TRAILING EDGE HAS AN UPWARD DEFORMATION OVER THIS COMPLETE AREA.  THERE IS DISBANDING NOTED OF THE KEVLAR STRUCTURE OVER THIS COMPLETE ARE ALSO.  THIS DAMAGED WING FAIRING PLUG WAS REMOVED AND REPLACED WITH A NEW COMPONENT.
